Sex & Romance
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

WHEN CAN I HAVE SEX?

Okay so I have at a UTI for a bit over a week. The first anticbiotic didn't help so I started the second antibiotic last Friday. ALL of my symptoms are gone and i am still on the meds, so can I have sex yet or do I have to wait until the meds are gone? Please any advice would be appreciated! TYIA

Re: WHEN CAN I HAVE SEX?

  • I think that as long as you are feeling ok, you can have sex.  Just make sure to pee before and after sex to prevent yourself from getting another UTI.
  • I agree that as long as you feel okay you can probably have sex. I don't remember by doctor telling me I couldn't when I've had UTIs.
  • Just don't forget that antibiotics can reduce the effectiveness of hormonal birth control methods--that includes BCP's, the patch, and maybe even Depo.

    If those are what you rely on for BC, make sure to use a back up barrier method.

    [IMG]http://i52.tinypic.com/mmbdis.jpg[/IMG]
    [IMG]http://i43.tinypic.com/t6xkxy.jpg[/IMG]
  • Ooh, good call on the antibiotic/BCP advice.  I agree with PP.  You should be fine if your symptoms are gone.  Have fun!
  • I would think you'd be fine to have continue sex normally, unless your doctor directly said something about you holding off. Just be sure to do what the doctor said over any other advice.

    On a side note, I asked my gyno about the antibiotic thing because I was worried that I didn't use a backup long enough, and she said that there is only one antibiotic on the market that would cause it to be ineffective, and she said its given to chemo patients usually. Is my gyno psycho, or anyone else heard that? lol

  • Hiya---

    i know i'm kinda late for this but thought I'd put in my 2 cents...

     I actually just called my gyno about this 2 days ago because I was on them for 5 days for a cough during my placebo pill week of Yaz.  She told me that I better just wait until after my next period to be safe :( I was really bummed, but also absolutely do not want a kid right now :)

     So yah, hopefully that helps a little bit!

  • I am getting in late, but my OBGYN rec. that I wait until all the pills are gone (7 days), to make sure the bacterial infection is completely gone.
Sign In or Register to comment.
Choose Another Board
Search Boards